CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

A linear nonconforming finite element method for Maxwell's equations in two dimensions. Part I: Frequency domain

Peter Hansbo (Institutionen för matematiska vetenskaper, matematik) ; Thomas Rylander (Institutionen för signaler och system, Signalbehandling)
Journal of Computational Physics (0021-9991). Vol. 229 (2010), 18, p. 6534-6547.
[Artikel, refereegranskad vetenskaplig]

We suggest a linear nonconforming triangular element for Maxwell’s equations and test it in the context of the vector Helmholtz equation. The element uses discontinuous normal fields and tangential fields with continuity at the midpoint of the element sides, an approximation related to the Crouzeix–Raviart element for Stokes. The element is stabilized using the jump of the tangential fields, giving us a free parameter to decide. We give dispersion relations for different stability parameters and give some numerical examples, where the results converge quadratically with the mesh size for problems with smooth boundaries. The proposed element is free from spurious solutions and, for cavity eigenvalue problems, the eigenfrequencies that correspond to well-resolved eigenmodes are reproduced with the correct multiplicity.

Nyckelord: Maxwell’s equations, Stabilized methods, Finite element, Interior penalty method, Nonconforming method

Denna post skapades 2010-07-05. Senast ändrad 2016-07-22.
CPL Pubid: 123690


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)
Institutionen för signaler och system, Signalbehandling (1900-2017)


Numerisk analys

Chalmers infrastruktur